MathSciNet Relay Station
MathSciNet bibliographic data
MR1997580 52A22 (60F05)
Anttila, Milla; Ball, Keith; Perissinaki, Irini The central limit problem for convex bodies. Trans. Amer. Math. Soc. 355 (2003), no. 12, 4723–4735 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement